Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 123, NWS Atlanta, GA

April 5, 20174 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2017, 7:31 AM EDT for 4 counties in Georgia. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 7:31 AM EDT (11:31 UTC)
Expired
Apr 5, 2017, 8:30 AM EDT
In force
59 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Carroll County, GA, Douglas County, GA, Haralson County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 8:10 AM EDTHAIL 0.88Centralhatchee, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:37 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2507 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

567 
WUUS52 KFFC 051131
SVRFFC
GAC045-097-143-149-051230-
/O.NEW.KFFC.SV.W.0123.170405T1131Z-170405T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
731 AM EDT WED APR 5 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Carroll County in northwestern Georgia...
  Southeastern Haralson County in northwestern Georgia...
  Western Douglas County in north central Georgia...
  Northern Heard County in west central Georgia...

* Until 830 AM EDT

* At 731 AM EDT, severe thunderstorms were located along a line
  extending from Micaville to R.L. Harris Dam, moving northeast at 50
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Carrollton, Villa Rica, Bremen, Temple, Bowdon, Mount Zion,
  Whitesburg, Waco, Ephesus, Centralhatchee, Roopville, Bowdon
  Junction, Tyus, Roosterville, Seaton Lake, Clem, Frolona, Abilene,
  Lake Val-Do-Mar and John Tanner State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3381 8502 3377 8488 3378 8483 3344 8494
      3346 8498 3344 8498 3343 8501 3337 8499
      3329 8527 3367 8534
TIME...MOT...LOC 1131Z 243DEG 41KT 3350 8554 3324 8562 

HAIL...1.50IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:48 AM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Apr 5, 3:48 AM EDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
348 AM EDT Wed Apr 5 2017

.SHORT TERM /Today through Thursday/...
Severe weather is expected across much of Georgia today. Be ready
to execute your severe weather plan in case a Severe Thunderstorm
Warning or Tornado Warning is issued for your location. Keep a
way to receive weather warnings nearby - such as a NOAA weather
radio or your smart phone. Please stay weather aware today, and
stay safe out there.

A very vigorous storm system will impact the CWFA today. There
could be several rounds of severe thunderstorms today, so don't
let your guard down if you experience relatively quiet conditions
for a period of time. The first round of severe weather is
currently impacting portions of southern Alabama and the Florida
panhandle. This activity is associated with a northward moving
warm front. This warm front is expected to move into SW GA early
this morning and keep moving to near the I-20 corridor by
daybreak. South of the warm front, the airmass is very unstable
and lapse rates are very steep for this time of the morning.
Reports of up to half dollar sized hail have been reported across
portions of SE AL. With this first round of thunderstorms, expect
the primary modes of severe weather to be large hail (up to 2
inches possible) and damaging wind gusts in excess of 60 MPH. An
isolated tornado cannot be ruled out either, as the front will
provide an excellent source of low level shear.

The warm front may end up settling somewhere in the vicinity of
the northern 'burbs of Atlanta by mid morning. This means that
most of the CWFA will be in the warm sector for the afternoon. The
atmosphere should have enough time to recuperate from the morning
storms, and become very unstable during the peak heating of the
afternoon - especially if the clouds begin to break. All the
ingredients for severe weather will be present: strong mid and
upper level forcing, strong surface instability, plenty of deep
level shear, a 40-50kt 850mb jet, etc. This will be the time that
discreet cells ahead of the front are expected to develop and
supercells will be likely. (Prime time for tornado development.)

The actual cold front isn't expected to move through until later
in the evening and into the overnight hours. The actual front will
provide enough focus for additional storms well into the evening
and overnight. However, the atmosphere *may* be worked over enough
by the time the front moves through that the coverage and
*possibly* severity of the storms may decrease. However, not
entirely confident on this situation - so continue to stay weather
aware even after the sun sets.

There is plenty of much cooler air behind this system and
Thursday's will be a (relatively) cold and windy day. A Wind
Advisory will likely be needed, but don't want to over complicate
the headlines for today.

NListemaa

.LONG TERM /Thursday Night through Tuesday/...
Extended period largely overshadowed by short term severe threat.
Following the aforementioned system, wrap around moisture will
linger over the northeast Georgia mountains through Friday morning,
with the potential for some mixed precip as temperatures drop into
the low to mid 30s. For now, have limited the p-type to rain or
snow, and will need to revisit this in subsequent forecast packages.
Not expecting any accumulations at this time. Will also need to
consider issuing a Freeze Warning for this area given the expected
low temperatures.

Below normal temperatures expected Friday will slowly warm through
the weekend, with highs in the 60s on Saturday and the mid to upper
70s on Sunday with sunny skies. High pressure will hold through the
weekend and into next week, with the next system approaching late
Tuesday - a tad slower than the previous model runs. GFS and ECMWF
differ in timing by 6-12 hours, with the better activity currently
timed for Wednesday. For now have limited pops to good chance.
Temperatures will generally stay in the mid 70s to near 80 through
next week.

31

&&

.HYDROLOGY...
Widespread QPF amounts of 1.5 to 2.25 inches still look to be
handled well across middle Georgia today. Flash Flood Guidance
suggests that the area can handle these rainfall amounts, even if
they were to fall in a one to three hour time frame. WPC does have
the area outlooked for a slight risk of flash flooding, and isolated
flash flooding cannot be ruled out, particularly as storms train
over the same area, or where localized rainfall amounts are higher.
Site specific headwater forecasts are largely keeping river gage
locations at or below action stage following the precipitation
today. Modeled precipitable water values remain near seasonal
maximums, and expect high rainfall rates from efficient storms. Have
opted to issue a Flash Flood Watch mainly along the Interstate 20
corridor for the heaviest QPF axis.

&&

AVIATION... 06Z Update... Main changes to the TAF this cycle were
to tweak the timing for the early morning shra/tsra and change
the prob group to a tempo. Several rounds of shra/tsra expected
for the afternoon. Will likely have to tweak the prevailing tsra
wording at later updates.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  50  57  41 /  80  60  20   5
Atlanta         73  48  56  42 /  80  60  20   5
Blairsville     67  44  49  34 /  70  60  40  30
Cartersville    75  48  55  41 /  70  60  30  10
Columbus        78  51  63  45 /  80  60  10   0
Gainesville     71  47  53  40 /  80  60  30  10
Macon           78  51  62  43 /  80  70  10   0
Rome            77  48  56  41 /  70  60  30   5
Peachtree City  74  49  58  41 /  80  60  20   0
Vidalia         82  54  64  45 /  80  70  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 8 AM EDT this morning through late
tonight for the following zones: Baldwin...Barrow...Bibb...
Butts...Carroll...Clarke...Clayton...Cobb...Coweta...Crawford...
DeKalb...Douglas...Fayette...Glascock...Greene...Gwinnett...
Hancock...Haralson...Harris...Heard...Henry...Jackson...Jasper...
Jones...Lamar...Madison...Meriwether...Monroe...Morgan...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pike...Polk...Putnam...Rockdale...South Fulton...
Spalding...Talbot...Taliaferro...Troup...Upson...Walton...
Warren...Wilkes.

Severe Thunderstorm Watch until 9 AM EDT this morning for the
following zones: Chattahoochee...Harris...Macon...Marion...
Meriwether...Muscogee...Pike...Schley...Stewart...Sumter...
Talbot...Taylor...Troup...Upson...Webster.

&&

SHORT TERM...NListemaa
LONG TERM....31
AVIATION...NListemaa
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
656 AM EDT Wed Apr 5 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
656 AM EDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous severe thunderstorms are expected today into
tonight. Damaging winds in excess of 60 mph, large hail to 2" in
size or greater, and several tornadoes will be main hazards. A
few of the tornadoes could be strong and have long tracks on the
ground, causing extensive damage. Heavy rain can also be expected
with minor flooding possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong and gusty winds can be expected on Thursday.

No hazardous weather is expected at this time Friday through Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested for today through this evening
across north and central Georgia. Spotters are also encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 5, 5:18 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 AM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             HILTON HEIGHTS          32.49N  84.94W
04/05/2017  E0.88 INCH       MUSCOGEE           GA   PUBLIC

&&

EVENT NUMBER FFC1700486

NLIST
Local storm report, Apr 5, 5:39 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 AM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             OGLETREE WOODS          32.52N  84.95W
04/05/2017  E0.75 INCH       MUSCOGEE           GA   PUBLIC

            STORM REPORT OF PENNY SIZED HAIL ALONG ARMOUR RD IN
            COLUMBUS

&&

EVENT NUMBER FFC1700487

THIEM
Special weather statement, Apr 5, 6:03 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 AM EDT WED APR 5 2017

GAZ102-103-051030-
Stewart GA-Webster GA-
603 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND WEBSTER
COUNTIES UNTIL 630 AM EDT...

At 603 AM EDT...a strong thunderstorm was over Union, or 10 miles
east of Georgetown...moving northeast at 55 mph.

  HAZARD...Winds up to 40 mph...nickel sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Lumpkin, Preston, Richland, Weston, Seminole, Troutman, Kimbrough,
Sanford, Westville, Church Hill, Centerpoint and Dumas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3195 8496 3198 8496 3198 8498 3223 8462
      3219 8459 3219 8457 3218 8456 3217 8454
      3213 8453 3213 8443 3203 8444 3192 8466
      3193 8468 3192 8469
TIME...MOT...LOC 1003Z 234DEG 49KT 3190 8492

HAIL...0.88IN
WIND...40MPH
Special weather statement, Apr 5, 6:40 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
640 AM EDT WED APR 5 2017

GAZ102-103-051115-
Stewart GA-Webster GA-
640 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND SOUTHERN
WEBSTER COUNTIES UNTIL 715 AM EDT...

At 640 AM EDT...a strong thunderstorm was over Wades, or near
Cuthbert...moving northeast at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Preston, Weston, Troutman, Centerpoint, Dumas, Leveretts and
Chambliss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8482
      3210 8443 3193 8444 3192 8446
TIME...MOT...LOC 1040Z 246DEG 39KT 3185 8475

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 5, 7:02 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 AM EDT WED APR 5 2017

GAZ019-030-041-051200-
Polk GA-Haralson GA-Floyd GA-
702 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR POLK...HARALSON AND SOUTHERN
FLOYD COUNTIES UNTIL 800 AM EDT...

At 702 AM EDT...a line of strong thunderstorms was along a line
extending from near Borden Springs to Edwardsville...and moving
northeast at 35 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Rome, Cedartown, Buchanan, Bremen, Tallapoosa, Cave Spring, Waco,
Fish Creek, Etna, Lindale, Eubank Lake, Esom Hill, Antioch, Armuchee,
Seney and Felton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3445 8514 3379 8506 3365 8529 3365 8534
      3410 8542
TIME...MOT...LOC 1102Z 218DEG 30KT 3391 8551 3370 8548

HAIL...0.88IN
WIND...50MPH
Special weather statement, Apr 5, 7:12 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
712 AM EDT WED APR 5 2017

GAZ092-103-104-051200-
Schley GA-Sumter GA-Webster GA-
712 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCHLEY...SUMTER AND
WEBSTER COUNTIES UNTIL 800 AM EDT...

At 712 AM EDT...a strong thunderstorm was over Dumas, or over
Preston...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Preston, Plains, Leslie, Andersonville, De Soto, Desoto,
Weston, Sumter, Lamar, Croxton Crossroads, New Era, La Crosse,
Huntington, Leveretts, Friendship, Maddox, Bumphead, Centerpoint and
Dumas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8458
      3205 8464 3214 8447 3213 8443 3216 8443
      3226 8422 3223 8422 3223 8415 3194 8400
      3191 8431 3192 8434 3191 8434 3191 8438
TIME...MOT...LOC 1112Z 243DEG 32KT 3203 8452

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:08 AM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
Apr 5, 3:48 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more22 hr
Apr 5, 3:57 AM EDTSpecial Weather StatementFFCMarion, Schley33 min
Apr 5, 4:25 AM EDTSpecial Weather StatementFFCChattahoochee, Marion35 min
Apr 5, 4:49 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee27 min
Apr 5, 5:17 AM EDTSpecial Weather StatementFFCHarris28 min
Apr 5, 5:32 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup28 min
Apr 5, 6:03 AM EDTSpecial Weather StatementFFCStewart, Webster27 min
Apr 5, 6:40 AM EDTSpecial Weather StatementFFCWebster35 min
Apr 5, 6:50 AM EDTSevere Thunderstorm WarningFFCHeard, Troup55 min
Apr 5, 7:02 AM EDTSpecial Weather StatementFFCFloyd, Haralson, Polk58 min
Apr 5, 7:12 AM EDTSpecial Weather StatementFFCSumter, Webster48 min
Apr 5, 7:24 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup51 min
Apr 5, 7:45 AM EDTSpecial Weather StatementFFCPaulding30 min
Apr 5, 7:54 AM EDTSpecial Weather StatementFFCGordon36 min
Apr 5, 7:57 AM EDTSpecial Weather StatementFFCDooly33 min
Apr 5, 8:00 AM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding45 min
Apr 5, 8:11 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton49 min
Apr 5, 8:14 AM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs35 min
Apr 5, 8:14 AM EDTTornado WarningFFCCarroll, Coweta, Fayette, Fulton, Heard46 min
Apr 5, 8:19 AM EDTSpecial Weather StatementFFCCobb26 min
Apr 5, 8:44 AM EDTSpecial Weather StatementFFCForsyth, Hall31 min
Apr 5, 8:54 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton51 min
Apr 5, 9:15 AM EDTSpecial Weather StatementFFCHall30 min
Apr 5, 9:33 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Rockdale27 min
Apr 5, 9:58 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Warren, Washington, Wilkinson32 min
Apr 5, 10:10 AM EDTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk65 min
Apr 5, 10:27 AM EDTSpecial Weather StatementFFCClarke, Oconee, Walton33 min
Apr 5, 10:32 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more43 min
Apr 5, 10:55 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe35 min
Apr 5, 11:05 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding25 min
Apr 5, 11:08 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Heard52 min
Apr 5, 11:19 AM EDTSpecial Weather StatementFFCWilkes11 min
Apr 5, 11:27 AM EDTSpecial Weather StatementFFCOglethorpe48 min
Apr 5, 11:28 AM EDTSpecial Weather StatementFFCButts, Spalding32 min
Apr 5, 11:36 AM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Apr 5, 11:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster67 min
Apr 5, 11:41 AM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes34 min
Apr 5, 11:45 AM EDTSpecial Weather StatementFFCBanks, DeKalb, Gwinnett, Hall45 min
Apr 5, 11:54 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Rockdale36 min
Apr 5, 12:07 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more38 min
Apr 5, 12:09 PM EDTTornado Warning EmergencyFFCStewart, Webster66 min
Apr 5, 12:10 PM EDTTornado WarningFFCCoweta, Fayette, Spalding15 min
Apr 5, 12:12 PM EDTTornado WarningFFCButts, Henry, Jasper, Newton35 min
Apr 5, 12:19 PM EDTRiver Flood WarningFFCForsyth, Fulton47 hr
Apr 5, 12:19 PM EDTTornado WarningFFCClayton, Henry, Newton, Rockdale18 min
Apr 5, 12:33 PM EDTFlash Flood WarningFFCClarke, Oglethorpe6 hr
Apr 5, 12:39 PM EDTSpecial Weather StatementFFCHenry, Morgan, Newton, Rockdale, Walton36 min
Apr 5, 12:43 PM EDTFlash Flood WarningFFCCobb4 hr
Apr 5, 12:43 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee32 min
Apr 5, 12:53 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe37 min
Apr 5, 12:54 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCSumter51 min
Apr 5, 12:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee35 min
Apr 5, 1:05 PM EDTSevere Thunderstorm WarningFFCSumter40 min
Apr 5, 1:07 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes38 min
Apr 5, 1:14 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes31 min
Apr 5, 1:26 PM EDTFlash Flood WarningFFCFulton6 hr
Apr 5, 1:31 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCCrisp, Dooly, Sumter44 min
Apr 5, 1:49 PM EDTSpecial Weather StatementFFCWilkes41 min
Apr 5, 1:51 PM EDTSevere Thunderstorm WarningFFCWilkes26 min
Apr 5, 1:59 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes19 min
Apr 5, 2:12 PM EDTTornado Warning Tornado observedFFCDooly, Pulaski, Wilcox48 min
Apr 5, 2:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox45 min
Apr 5, 2:43 PM EDTSpecial Weather StatementFFCCarroll, Douglas32 min
Apr 5, 2:47 PM EDTTornado WarningFFCBleckley, Dodge, Pulaski43 min
Apr 5, 2:48 PM EDTSpecial Weather StatementFFCCrisp42 min
Apr 5, 2:51 PM EDTSpecial Weather StatementFFCBartow24 min
Apr 5, 2:54 PM EDTTornado WarningFFCCrisp, Wilcox66 min
Apr 5, 3:03 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon27 min
Apr 5, 3:23 PM EDTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCNewton, Rockdale35 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee66 hr
Apr 5, 3:25 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Treutlen, Wheeler50 min
Apr 5, 3:33 PM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 5, 3:35 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox55 min
Apr 5, 3:38 PM EDTSpecial Weather StatementFFCCobb37 min
Apr 5, 3:39 PM EDTSpecial Weather StatementFFCCarroll36 min
Apr 5, 3:40 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Apr 5, 3:43 PM EDTTornado WarningFFCLaurens, Treutlen47 min
Apr 5, 3:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.